# SDR SWI2025F01275

- Difficulty date: March 22, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PULL-IN CAM IS DAMAGED FS349.00. (MARKED)  (C-CHECK RO 09/07/2025)REMOVED & REPLACED THE PASSENGER DOOR PULL-IN CAM WITH NEW AT FS349.00 IAW CRJ900 SRM 51-42-21-001-001-A01 & DWG NO. SH670-31913 REV -B AND SH670-31810 REV-Y. COMPLIED WITH TASK CARD 51-900-1002-SKY, SEE CONTINUATION CARD FOR FURTHER DETAILS.
